MathSciNet Relay Station
MathSciNet bibliographic data
MR223975 52.10
Perles, M. A.; Shephard, G. C. Facets and nonfacets of convex polytopes. Acta Math. 119 1967 113–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement